# SDR SWAA2021092018480

- Difficulty date: September 15, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 45,638 hours, 27,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRANSITION ANGLE HAS CORROSION AT FASTENER HOLES STA 747-767.  REMOVED CORROSION IAW SRM 51-10-02 AREA IS WITHIN LIMITS IAW SRM 53-00-53-1A-2.  APPLIED ALODIE IAW AMM 51-21-41 AND APPLIED PRIMER PER AMM 51-21-72.  PART  INSTALLED ON CARD 5360-E-16462-NG.
